Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 25, 2011, 8:15 PM EDT for Stark County, Summit County, Wayne County, Ohio. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 8:15 PM EDT (00:15 UTC)
- Expired
- May 25, 2011, 9:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Stark County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 82 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 8:21 PM EDT | HAIL 0.5 | Wooster, OH | |
| May 25, 8:47 PM EDT | HAIL 1 | Canton, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 1:55 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
234
WUUS51 KCLE 260015
SVRCLE
OHC151-153-169-260115-
/O.NEW.KCLE.SV.W.0086.110526T0015Z-110526T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
815 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STARK COUNTY IN NORTHEAST OHIO
SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO
EASTERN WAYNE COUNTY IN NORTHEAST OHIO
* UNTIL 915 PM EDT
* AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF WOOSTER...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
RITTMAN...
CANTON...
CRESTON...
ORRVILLE...
MOUNT EATON...
WILMOT...
DALTON...
BREWSTER...
DOYLESTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4063 8165 4067 8165 4067 8201 4099 8190
4098 8109 4073 8107 4072 8123 4065 8124
4066 8146 4064 8150
TIME...MOT...LOC 0015Z 244DEG 32KT 4075 8184
$$
LAPLANTE2 follow-up statements
029
WWUS51 KCLE 260101
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
901 PM EDT WED MAY 25 2011
OHC151-153-169-260115-
/O.CON.KCLE.SV.W.0086.000000T0000Z-110526T0115Z/
STARK OH-SUMMIT OH-WAYNE OH-
901 PM EDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN WAYNE...SOUTHERN SUMMIT AND STARK COUNTIES...
AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NORTH CANTON...MOVING NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4063 8165 4075 8165 4074 8173 4098 8170
4098 8109 4073 8108 4072 8123 4065 8124
4066 8146 4064 8150
TIME...MOT...LOC 0100Z 244DEG 32KT 4091 8136
$$
THOMPSON345
WWUS51 KCLE 260119
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
919 PM EDT WED MAY 25 2011
OHC151-153-169-260130-
/O.EXP.KCLE.SV.W.0086.000000T0000Z-110526T0115Z/
STARK OH-SUMMIT OH-WAYNE OH-
919 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE...SOUTHERN
SUMMIT AND STARK COUNTIES EXPIRES AT 915 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4063 8165 4075 8165 4074 8173 4098 8170
4098 8109 4073 8108 4072 8123 4065 8124
4066 8146 4064 8150
TIME...MOT...LOC 0101Z 244DEG 32KT 4091 8135
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:24 PM EDT, 51 minutes earlier.
Area forecast discussion, May 25, 7:24 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT WED MAY 25 2011
.SYNOPSIS...
A WARM FRONT WILL SLOWLY LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. WEAKENING LOW PRESSURE WILL MOVE ALONG THIS FRONTAL
BOUNDARY ON THURSDAY. THIS WEAK FRONTAL BOUNDARY WILL THEN LINGER
ACROSS CENTRAL OHIO ON FRIDAY BEFORE LIFTING NORTH OF THE LAKE
SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A WARM FRONT CONTINUES TO LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. IT IS CURRENTLY MOVING INTO THE SOUTHWESTERN COUNTY
WARNING AREA. THERE IS ALSO A LAKE INDUCED BOUNDARY ACROSS
NORTHWEST OHIO THAT STRETCHES ACROSS AT NORTHERN WOOD EASTWARD INTO
SANDUSKY AND LIKELY ERIE COUNTIES. THESE TWO BOUNDARIES COULD HELP
TO GENERATE A BIT STRONGER LOW LEVEL SHEAR WITH THE POTENTIAL OF A
TORNADO NEAR THEM. THUS THE ISSUANCE OF THE TORNADO WATCH FOR THE
WESTERN HALF OF THE REGION.
ANOTHER CONCERN BESIDES THE SEVERE THREAT WILL BE THE LOCALLY
HEAVY RAINFALL. HAVE ALREADY ISSUED A FLOOD WATCH FOR THE WESTERN
HALF OF THE AREA WHERE A COUPLE ROUNDS OF HEAVY RAINFALL MAY
OCCUR.
THE BIGGEST UNCERTAINTY IS HOW FAR EAST THE SEVERE THREAT WILL
REACH THIS EVENING. FOR NOW WE BELIEVE IT WILL BE A SLOW
PROGRESSION EASTWARD AND WILL HAVE TO WATCH CLOSELY TO SEE IF ANY
ISOLATED CELLS CAN DEVELOP AHEAD OF THE LINE AS THE WARM SECTOR
ATTEMPTS TO MOVE NORTHWARD.
LOWS TONIGHT WILL BE A BIT WARMER WITH THICKER CLOUD COVER ACROSS
THE AREA. MOST LOCATIONS WILL SEE SOME RAIN COOLED TEMPERATURES IN
THE LOWER TO MIDDLE 60S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
FRONTAL BOUNDARY WILL REMAIN IN THE AREA ON THURSDAY AS LOW
PRESSURE MOVES ACROSS NORTHERN OHIO. IF ENOUGH HEATING CAN OCCUR
THERE MAY BE ANOTHER ROUND OF SEVERE THUNDERSTORMS. HEAVY RAINFALL
WILL ONCE AGAIN BE A PROBLEM.
THE FRONTAL BOUNDARY WILL THEN LINGER OVER THE AREA INTO FRIDAY
NIGHT OR SATURDAY. UNCERTAINTY IS WHERE THE OUTFLOW WILL DIRECT
IT. WILL KEEP CHANCE TO LIKELY POPS IN THE FORECAST INTO SATURDAY.
HIGHS ON THURSDAY WILL IN THE 70S TO NEAR 80. HOWEVER BY FRIDAY
TEMPERATURES WILL BE A BIT COOLER WITH CLOUDY SKIES MUCH OF THE
DAY. MINOR WARMING IS EXPECTED ON SATURDAY WITH HIGHS BACK INTO
THE MID 70S.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS STAYING ON TRACK TO BUILD FIRST SIGNIFICANT RIDGE OF THE WARM
SEASON NORTH INTO THE AREA SUN INTO TUE. HOWEVER...BY WED THE MODELS
ARE NOW SHOWING A FLATTENING OF THE RIDGE WITH A TROUGH MOVING
ACROSS THE LAKES SO WILL NEED CHANCE POPS IN FORECAST FOR WED AND
COULD EVEN BE ENOUGH JUSTIFICATION FOR AT LEAST A SLIGHT CHANCE BY
TUE EVENING.
TEMPS CONTINUE TO LOOK WELL ABOVE NORMAL THROUGH THE PERIOD ALTHOUGH
WED COULD BE MORE QUESTIONABLE AS FLOW MAY SHIFT TO NW OFF OF LAKE
ERIE LEADING TO COOLER TEMPS FOR LAKESHORE AREAS.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
OCCASIONAL LIFR IN THUNDERSTORMS FIRST HALF OF THE NIGHT. MVFR
SECOND HALF OF THE NIGHT AND MUCH OF THURSDAY.
.OUTLOOK...NON VFR LIKELY AT TIMES LATE THU THROUGH FRIDAY IN
SHOWERS/STORMS.
&&
.MARINE...
A FRONTAL BOUNDARY OVER NORTHERN OHIO WILL PUSH NORTH ACROSS THE
LAKE TONIGHT BUT THEN SAG SOUTH OF THE LAKE ON THURSDAY AS LOW
PRESSURE MOVES OVER NORTHERN OHIO. THIS HAS BEEN A CONCERN OVER THE
PAST FEW DAYS AS TO WHERE THIS BOUNDARY WAS GOING TO BE LOCATED AS
WINDS COULD BE DRAMATICALLY DIFFERENT. GIVEN THE LATEST MODEL
GUIDANCE FEEL MORE COMFORTABLE SHIFTING WINDS MAINLY TO THE NORTH
AND NORTHEAST FOR LATE IN THE WEEK OVER THE LAKE THROUGH FRIDAY WITH
A TURN MORE SOUTHERLY NOT UNTIL SATURDAY AFTERNOON WITH HIGH
PRESSURE INFLUENCE. FOR NOW WILL KEEP WINDS AND WAVES BELOW SMALL
CRAFT ADVISORY...BUT WILL HAVE TO WATCH ESPECIALLY THURSDAY NIGHT
AND INTO FRIDAY AS A SMALL INCREASE IN THE NE WINDS MAY CAUSE SMALL
CRAFT CONDITIONS. WINDS TURNING BACK SOUTHERLY BY SATURDAY AFTERNOON
WITH HIGH PRESSURE OFF THE EAST COAST AND ANOTHER LOW PRESSURE
APPROACHING FROM THE PLAINS STATES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR OHZ003-006>010-017>019-
027>030-036-037-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...ADAMS
AVIATION...TK
MARINE...ABEHazardous weather outlook, May 25, 2:00 PM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 200 PM EDT WED MAY 25 2011 LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-089-PAZ001>003- 261800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK- MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 200 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE AREA HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ003-006>010-017>019-027>030-036-037-047-261800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 200 PM EDT WED MAY 25 2011 ...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>145-162>165-261800- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 200 PM EDT WED MAY 25 2011 ...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 25, 7:28 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
728 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG S FOSTORIA 41.16N 83.41W
05/25/2011 SENECA OH TRAINED SPOTTER
ESTIMATED 65 MPH WINDS BLEW DOWN A FIVE INCH DIAMETER
TREE ONTO A HOUSE.
&&
LEELocal storm report, May 25, 7:39 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD WESTLAKE 41.45N 81.93W
05/25/2011 CUYAHOGA OH AMATEUR RADIO
SIX INCHES OF STANDING WATER ON CANTEBERRY ROAD IN
WESTLAKE.
&&
LEELocal storm report, May 25, 7:44 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
744 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD FAIRVIEW PARK 41.44N 81.85W
05/25/2011 CUYAHOGA OH AMATEUR RADIO
EASTBOUND I480 AT FAIRVIEW PARK CLOSED DUE TO FLOODING.
&&
LEELocal storm report, May 25, 7:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
747 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL RICHFIELD 41.23N 81.64W
05/25/2011 M1.00 INCH SUMMIT OH TRAINED SPOTTER
&&
LEELocal storm report, May 25, 7:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
749 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL HUDSON 41.24N 81.45W
05/25/2011 M0.88 INCH SUMMIT OH TRAINED SPOTTER
&&
LEELocal storm report, May 25, 8:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL BLOOMVILLE 41.05N 83.01W
05/25/2011 E1.00 INCH SENECA OH AIRPLANE PILOT
0800 PM TSTM WND DMG CUYAHOGA FALLS 41.17N 81.52W
05/25/2011 SUMMIT OH BROADCAST MEDIA
ROOFS REPORTED OFF INDUSTRIAL BUILDINGS. ALSO GUTTERS
TORN OFF BUILDINGS.
&&
KINGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 42 min |
| May 25, 8:17 PM EDT | Areal Flood Warning | CLE | Ashtabula, Mahoning, Stark, Trumbull | 10 hr |
| May 25, 8:41 PM EDT | Areal Flood Advisory | CLE | Holmes, Knox | 5 hr |
| May 25, 8:41 PM EDT | Special Marine Warning | CLE | 79 min | |
| May 25, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 49 min |
| May 25, 10:09 PM EDT | River Flood Warning | CLE | Hancock | 57 hr |
| May 25, 10:31 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 44 min |
| May 25, 10:49 PM EDT | River Flood Warning | CLE | Cuyahoga | 36 hr |
| May 25, 10:49 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 25 hr |
| May 25, 10:57 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 48 min |
| May 25, 11:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 46 min |
| May 25, 11:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 46 min |
| May 26, 12:15 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Huron, Lorain, Medina | 6 hr |
| May 26, 12:18 AM EDT | River Flood Warning | CLE | Lucas, Wood | 6 days |
| May 26, 12:18 AM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| May 26, 12:22 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 23 min |
| May 26, 12:29 AM EDT | Areal Flood Warning | CLE | Geauga, Lake, Portage, Summit, Wayne | 6 hr |
| May 26, 12:37 AM EDT | River Flood Warning | CLE | Lucas, Wood | 5 days |
| May 26, 1:15 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Marion, Morrow, Richland, Wyandot | 5 hr |
| May 26, 1:29 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Marion, Wood, Wyandot | 61 min |
| May 26, 2:11 AM EDT | Special Marine Warning | CLE | 2 hr | |
| May 26, 2:51 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Richland and 1 more | 54 min |
| May 26, 3:31 AM EDT | Special Marine Warning | CLE | 119 min | |
| May 26, 3:58 AM EDT | River Flood Warning | CLE | Hancock | 26 hr |
| May 26, 5:28 AM EDT | River Flood Warning | CLE | Trumbull | 43 hr |
| May 26, 6:32 AM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca | 6 hr |
| May 26, 6:36 AM EDT | Areal Flood Advisory | CLE | Morrow | 6 hr |
| May 26, 6:50 AM EDT | Areal Flood Advisory | CLE | Ashland, Medina, Portage, Summit | 6 hr |
| May 26, 7:29 AM EDT | Areal Flood Advisory | CLE | Hancock, Wood, Wyandot | 5 hr |
| May 26, 8:33 AM EDT | River Flood Warning | CLE | Trumbull | 39 hr |
| May 26, 8:46 AM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 8 hr |
| May 26, 8:57 AM EDT | River Flood Warning | CLE | Erie, Huron | 10 hr |
| May 26, 10:06 AM EDT | River Flood Warning | CLE | Lorain | 46 hr |
| May 26, 10:20 AM EDT | River Flood Warning | CLE | Seneca | 32 hr |
| May 26, 10:21 AM EDT | River Flood Warning | CLE | Marion | 44 hr |
| May 26, 10:21 AM EDT | River Flood Warning | CLE | Marion | 4 days |
| May 26, 11:02 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 11 hr |
| May 26, 11:21 AM EDT | Areal Flood Warning | CLE | Crawford, Marion, Morrow, Wyandot | 25 hr |
| May 26, 12:47 PM EDT | Areal Flood Warning | CLE | Ottawa, Wood | 24 hr |
| May 26, 1:35 PM EDT | Areal Flood Advisory | CLE | Lucas | 5 hr |
| May 26, 3:05 PM EDT | Areal Flood Warning | CLE | Medina, Summit, Wayne | 7 hr |
| May 26, 3:38 PM EDT | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake | 6 hr |
| May 26, 3:54 PM EDT | Special Marine Warning | CLE | 111 min | |
| May 26, 4:26 PM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 17 hr |
| May 26, 4:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 66 min |
| May 26, 4:43 PM EDT | Areal Flood Warning | CLE | Hancock, Sandusky, Seneca | 7 hr |
| May 26, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 45 min |
| May 26, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit, Wayne | 40 min |
| May 26, 5:12 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 26 min |
| May 26, 5:26 PM EDT | River Flood Warning | CLE | Mahoning | 29 hr |
| May 26, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland, Wayne | 45 min |
| May 26, 5:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 26, 5:48 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Erie, Huron, Lorain | 7 hr |
| May 26, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 34 min |
| May 26, 6:30 PM EDT | Flash Flood Warning | CLE | Lorain | 5 hr |
| May 26, 6:49 PM EDT | Areal Flood Advisory | CLE | Lucas | 5 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.